# SDR ASAA0977098

- Difficulty date: November 23, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 24,909 hours, 10,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILS DEEP CYCLE TEST.  REMOVED AND REPLACED POWER SUPPLY.
